# SDR UPS03240106

- Difficulty date: January 8, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 5755 · Spoilers
- Part: Angle
- Condition: Cracked
- Location: #3 Spoiler.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI NO.3 SPOILER SUPPORT FITTING I/B FITTING ATTACH ANGLE FOUND TO BE DA MAGED.CRACK FOUND IN LWR. MOUNT BOLT HOLE PROPRAGATING TO EDGE.EXIST ING REPAIR ALSO CRACKED FROM LWR BOLT HOLE TO FREE EDGE.     CRACKED ANGLE REMOVED IAW SRM 51-30-2. INSTALLED NEW ANGLE IAW SRM 51-30-2 + DRG.65-16201.
